I suffer from Polycystic Ovary syndrome and have been prescribed Metformin in the past, due to being overweight (14 stone and measuring 5ft) I can not be prescribed contraceptive pills for symptom management.
I stopped taking the metformin about 2 years ago, due to side effects, however since then I have found that I am getting nautious in the mornings, dry heaving and generally no appetite before around 2pm. The thought of eating at all, will make me almost vomit, however having nothing in my system makes this very painful and disturbing.
In the last 2 months, I have found that the nausea is lasting well into the evenings, which has meant that there are days where I can not ingest anything other than small amounts of water until early evening time.
I am certain the nausea is not being helped by the lack of nutrients I am getting, and also my PCOS is not improving even with 5 nights a week in the gym due to my body thinking it is being starved.
My doctor is not all that helpful and seems to think that the nausea and PCOS is all related to me being an ex heroin addict (5 years clean this weekend - no use of needles ever). He feels that not following a 12 step program has left me with some kind of issues, which is of course ridiculous. I am in the middle of changing GPs now, but really need some advice on how to get through the day as the nausea is getting worse.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.